# SDR HALA2021110800199

- Difficulty date: November 8, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 32,799 hours, 5,181 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 393 DENT DAMAGE NEXT TO THE L2 DOOR DUE TO A TOWING IMPACT. THE DENT IS IN THE SKIN AT STR 28L/FR32. STRINGER 28L IS ALSO VISIBLY DISTORTED. IT IS LOCATED 2.2" FWD OF FR31, WHICH IS AT A BUTT SPLICE. THE DAMAGE IS BEYOND ALLOWED LIMITS. CORRECTIVE ACTION: ACCOMPLISHED HFEC INSPECTION AT DAMAGED AREA. NO CRACKS NOTED. FOUND GOUGE . BLENDED GOUGE TO SMOOTHEN. HFEC PERFORMED, CONFIRMED NO CRACKS/HOLES. ACCOMPLISHED ER/A 595279-14. (7742704)
